# SDR SWAA2022020364805

- Difficulty date: January 27, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM : L2 DOOR ASSIST HANDLE LOOSE ; / [01] ADJUSTED L2 DOOR ASSIST HANDLE IAW B737-700 AMM 52-13-31-400-802; [02] TIGHTENED L2 DOOR ASSIST HANDLE IAW B737-700 AMM 52-13-31-400-802; [03] FINAL INSPECTION; HANDLE RETIGHTENED.
